# SDR 2A6D20251125001

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N92OU
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 9,878 hours, 30,347 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,325 hours, 16,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 350A21434420
- Condition: Chafed
- Location: Zone 700
- Part time: 9,878 hours, 30,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS DAMAGES AT THE AFT LANDING GEAR LOCATION, THE FIRST DAMAGE (#1) IS AT THE AFT LANDING GEAR CROSS BEAM SHIM (P/N: 350A214344.20) IN THE FORM OF CHAFING. THE CHAFE DAMAGE IS POSSIBLE DUE TO WEAR IN THE SHIM (P/N: 350A410064.20) BETWEEN THE AFT LANDING GEAR LOWER ARM AND LOWER HALF BEARING OR WEAR IN THE LOWER HALF BEARING (P/N: 350A410060.20) WHICH CREATED A SLIGHT LATERAL MOVEMENT OF LANDING GEAR CROSS TUBE AND CAUSED CHAFE DAMAGE TO THE LANDING GEAR CROSS BEAM SHIM. THE SECOND DAMAGE (#2) IS AT THE AFT LANDING GEAR CROSS BEAM (P/N: 350A214311.20) IN THE FORM OF CHAFING. THE LARGEST CHAFE DAMAGE AT LOWER SIDE OF THE CROSS BEAM WAS MEASURED TO BE APPROXIMATELY 0.3 IN LENGTH AND 0.015 IN DEPTH.
